How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28721
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have been taking 4 mg of Ativan last four nights to sleep

Customer Question

I have been taking 4 mg of Ativan for the last four nights to sleep my doctor gave me a prescription for 2 mg
Feeling extremely tired how do I get off and still get some sleep been under a lot of streets
Stress
Stress has lighte Ned up
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

This is expected side effect from lorazepam or ativan.

You can reduce the dose to 2 mg and take it for next 4 days.

Then you can take it as needed without problem.

Since, you have not been taking ativan for long time ( less than a week), you will not experience significant withdrawal symptoms.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/